# SDR DALA2024022702698

- Difficulty date: February 27, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 143,062 hours, 21,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Part number: UNKNOWN
- Condition: Loose
- Location: Sign Lens
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 MID RT EMERG EXIT SIGN LEN BRACKET LOOSE.   RESECURED MID RT EMERG EXIT SIGN LENS BRACKET AS PER AMM 33-51. OPS CHK NML. OK FOR SVC.
